Aa
A
A
A
Close
Acne Community
5.4k Members
Avatar universal

Burned skin

I had ringworm last year and my doctor advised me to use Candiva cream. It was gone after weeks of using it, but you can see dark spots (like burned marks).
Last week, I noticed that the part gets itchy so I panicked and purchased a Bonil Solution (5g of Salicylic Acid, 5g of Benzoic acid,5g Resorcinol & 1g of Iodine). I applied 3x that day. And next morning, it looked swollen, itchy, red. Now it looked terrible. It is very dark and flaky. What should I do?? =(( Thanks
1 Responses
1711789 tn?1361308007
MEDICAL PROFESSIONAL
Hi there!

The hyperpigmented appearance could be due to the infections (fungal) or a primary post-infectious hyperpigmentation of the skin. Before considering OTC skin lightening ointments, it is advised to consult a dermatologist to rule out infections which could possible worsen without adequate treatment.
Hope this helps.

Take care!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions